# SDR AALA201611299022

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF AND APPROACH F/A REPORT ODOR WITH SYMPTOMS AT DOORS 3L AND R 4L AND R. SLIGHT ODOR FORWARD, APU OFF, FLAP EXTENDED, BLEEDS ON, POSSIBLE DEICE FLUID. THE FLIGHT DID NOT DECLARE AN EMERGENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. ACCOMPLISHED TROUBLESHOOT CABIN AIR QUALITY J/C 33L000021001. NO CABIN ODORS FOUND AT ANY AIRCRAFT INTERIOR POSITION. REPLACED CABIN FWD AND AFT HEPA FILTERS AS PRECAUTIONARY PER J/C 33L10021001. NO CONTAMINATION FOUND. OKAY FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
